Global solvability for double-diffusive convection system based on Brinkman–Forchheimer equation in general domains

Mitsuharu Otani, Shun Uchida

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    In this paper, we are concerned with the solvability of the initial boundary value problem of a system which describes double-diffusive convection phenomena in some porous medium under general domains, especially unbounded domains. In previous works where the boundedness of the space domain is imposed, some global solvability results have been already derived. However, when we consider our problem in general domains, some compactness theorems are not available. Hence it becomes difficult to follow the same strategies as before. Nevertheless, we can assure the global existence of a unique solution via the contraction method. Moreover, it is revealed that the global solvability holds for higher space dimension and larger class of the initial data than those assumed in previous works.

    Original languageEnglish
    Pages (from-to)855-872
    Number of pages18
    JournalOsaka Journal of Mathematics
    Volume53
    Issue number3
    Publication statusPublished - 2016 Jul 1

      Fingerprint

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this